An elementary proof of the Gaussian dichotomy theorem

  • E. J. Brody
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Dichotomy Theorem Elementary Proof 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kakutani, S.: On equivalence of infinite product measures. Ann. of Math. II. Ser. 49, 214–224 (1948).Google Scholar
  2. 2.
    Kraft, C.: Some conditions for consistency and uniform consistency of statistical procedures. Univ. California Publ. Statist. 2, 125–142 (1955).Google Scholar
  3. 3.
    Shepp, L.A.: The singularity of Gaussian measures in function space. Proc. nat. Acad. Sci. USA 52, 430–433 (1964).Google Scholar
  4. 4.
    Hájek, J.: On a property of normal distributions of an arbitrary stochastic process (in Russian). Czechosl. math. J. 8, 610–618 (1958). (Also Select Transl. math. Statist. Probab. 1, 245–253).Google Scholar
  5. 5.
    Feldman, J.: Equivalence and perpendicularity of Gaussian processes. Pacific J. Math. 8, 699–708 (1958).Google Scholar
  6. 6.
    —: Correction to equivalence and perpendicularity of Gaussian processes. ibid. 9, 1295–1296 (1959).Google Scholar
  7. 7.
    Xia, D.X.: Measure and Integration Theory on Infinite-dimensional Spaces (in Chinese, Shanghai 1965; English translation. New York: Academic Press 1971).Google Scholar
  8. 8.
    Halmos, P.: Measure Theory. New York: Van Nostrand 1950.Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • E. J. Brody
    • 1
  1. 1.Department of Mathematics Chung Chi CollegeThe Chinese University of Hong Kong ShatinNew TerritoriesHong Kong

Personalised recommendations